Derivations in rings with involution
Rendiconti del Seminario Matematico della Università di Padova, Volume 84  (1990), p. 249-253
@article{RSMUP_1990__84__249_0,
     author = {Mauceri, Silvana},
     title = {Derivations in rings with involution},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {84},
     year = {1990},
     pages = {249-253},
     zbl = {0727.16026},
     mrnumber = {1101297},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__84__249_0}
}
Mauceri, Silvana. Derivations in rings with involution. Rendiconti del Seminario Matematico della Università di Padova, Volume 84 (1990) , pp. 249-253. http://www.numdam.org/item/RSMUP_1990__84__249_0/

[1] B. Felzenszwalb - A. GIAMBRUNO, A commutativity theorem for rings with derivations, Pacific J. Math., 102 (1982), pp. 41-45. | MR 682042 | Zbl 0501.16032

[2] A. Giambruno, On the symmetric hypercenter of a ring, Canad. J. Math., 36 (1984), pp. 421-435. | MR 752976 | Zbl 0547.16005

[3] P.H. Lee - T.K. Lee, Derivations centralizing symmetric or skew elements, Bull. Inst. Math. Acad. Sinica, 14 (1986), pp. 249-256. | MR 866559 | Zbl 0603.16012

[4] J. Bergen - S. Montgomery, Smash products and outher derivations, Israel J. Math., 53 (1986), pp. 321-345. | MR 852484 | Zbl 0602.16007

[5] I.N. Herstfin, Noncommutative Rings, Carus Mathematical Monographs, No. 15, American Math. Soc. and John Wiley and Sons, 1968. | MR 227205 | Zbl 0177.05801

[6] I.N. Herstfin, Rings with Involution, Univ. Chicago Press Chicago 1976. | MR 442017